An abstract characterization of the bisemigroup of binary operations
Matematičeskie zametki, Tome 1 (1967) no. 5, pp. 525-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_5_a2,
author = {K. A. Zaretskii},
title = {An abstract characterization of the bisemigroup of binary operations},
journal = {Matemati\v{c}eskie zametki},
pages = {525--530},
year = {1967},
volume = {1},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_5_a2/}
}
K. A. Zaretskii. An abstract characterization of the bisemigroup of binary operations. Matematičeskie zametki, Tome 1 (1967) no. 5, pp. 525-530. http://geodesic.mathdoc.fr/item/MZM_1967_1_5_a2/